# SDR DXTA2020031303578

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500484
- Aircraft time: 1,143 hours, 916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE - MAIN CABIN DOOR EXTERIOR HANDLE KEEPS BINDING UP REQUIRING ABNORMALLY HIGH FORCE TO OPEN THE DOOR FROM THE OUTSIDE. THE INTERIOR HANDLE OPENS THE CABIN DOOR WITH NORMAL PRESSURE.
///SIGN-OFF///LUBED MAIN DOOR LATCH PINS JAW EMB 505 AMM 52·11-21. OPERATIONAL CHECKS NORMAL.
